# SDR CA140119007

- Difficulty date: January 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF AT ABOUT 500 FT ALTITUDE, CREW NOTICED THE PROPELLER SPEED WAS INCORRECT AND HEARD THE ENGINE SPOOLING UP.  THEY PULLED BACK THE POWER AND THE PROPELLER CONDITION LEVER, NOTICED AN OVERTORQUE CONDITION AND IMMEDIATELY ELECTED TO RETURN TO THE ORIGIN AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING.
